| Model Number |
77420 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no evidence of loose fm.Visual inspection was performed at 18 inches with an unaided eye.Reason for return was visually confirmed by the evidence provided by the customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a hair was found in the package of the eopa arterial cannula before use.The hair was observed before opening the package and giving the cannula to the scrub nurse, and it was not used by the surgeon.No patient complications have been reported as a result of this event.Medtronic received additional information that the sterile barrier was still sealed when fm was identified.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.